# SDR DALA2017100807405

- Difficulty date: October 2, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 74,172 hours, 17,266 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 544
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER SHEAR TIE HAS CORROSION AT BS 544, BETWEEN STRINGERS 35 - 36L AND WAS REPLACED.
